# SDR SWAA2022091546989

- Difficulty date: August 27, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A7500Y22
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS947 AND RBL21 AFT CARGO COMPARTMENT 2022-452202 / [01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS947 AND RBL21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND 51-40-02. DWG 147A7500; SHEET: 25; REV: -;[02] CORRECTED STEP 1  REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS947 AND RBL21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND 51-40-02. DWG 147A7500; SHEET: 25; REV: -. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS947 AND RBL21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND 51-40-02. DWG 147A7500; SHEET: 25; REV: -. RII VERIFIED
